4177 results  save search


...
tel-01500300v1  Habilitation à diriger des recherches
Jonas Kahn. Balades aléatoires
Mathématiques [math]. Université de Lille 1, 2016
...
hal-00714174v1  Journal articles
Sabine MercierJean-Jacques Daudin. Exact distribution for the local score of one i.i.d. random sequence
Journal of Computational Biology, Mary Ann Liebert, 2001, 8 (4), pp.373-380
hal-01858534v1  Journal articles
Yann GarnironAnthony ScemamaEmmanuel GinerMichel CaffarelPierre-Francois Loos. Selected configuration interaction dressed by perturbation
Journal of Chemical Physics, American Institute of Physics, 2018, 149 (6), pp.064103. ⟨10.1063/1.5044503⟩
hal-01976526v1  Journal articles
Reda ChhaibiThomas MadauleJoseph Najnudel. On the maximum of the C $\beta$ E field
Duke Mathematical Journal, Duke University Press, 2018, 167 (12), pp.2243-2345
hal-00628696v1  Journal articles
Kirill KrasnovJean-Marc Schlenker. A symplectic map between hyperbolic and complex Teichmüller theory
Duke Mathematical Journal, Duke University Press, 2009, 150 (2), pp.331-356. ⟨10.1215/00127094-2009-05⟩
...
hal-00578485v1  Journal articles
Peter HaïssinskyKevin Pilgrim. Minimal Ahlfors regular conformal dimension of coarse conformal dynamics on the sphere
Duke Mathematical Journal, Duke University Press, 2014, 163 (13), pp.2517 -- 2559
hal-00628736v1  Journal articles
Jean-Pierre OtalEulalio Rosas. Pour toute surface hyperbolique de genre g, λ2g−2>1/4
Duke Mathematical Journal, Duke University Press, 2009, 150 (1), pp.101-115. ⟨10.1215/00127094-2009-048⟩
hal-00628756v1  Journal articles
Jean-Marc Schlenker. On weakly convex star-shaped polyhedra
Discrete Mathematics, Elsevier, 2009, 309 (20), pp.6139-6145. ⟨10.1016/j.disc.2009.04.018⟩
hal-00628606v1  Journal articles
Yuri V. EgorovNguyen Minh ChuongDang Anh Tuan. On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2009, 427 (2), pp.155-159. ⟨10.1134/S1064562409040085⟩
hal-01959487v1  Journal articles
S. Yu. Orevkov. On the Hurwitz action on quasipositive factorizations of 3-braids
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 91 (2), pp.173-177
hal-01958396v1  Journal articles
S. Yu. Orevkov. Cubic Hecke algebras and invariants of transversal links
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2014, 89 (1), pp.115-118
hal-01959481v1  Journal articles
S. Yu. Orevkov. Criterion of Hurwitz equivalence for quasipositive factorizations of 3-braids
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 92 (1), pp.443-447
hal-00997339v1  Journal articles
Stepan Orevkov. On commutator subgroups of Artin groups
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2012, 85 (1), p. 117-119. ⟨10.1134/S1064562412010395⟩
hal-00629630v1  Journal articles
Lubomir GavrilovDmitry Novikov. On the finite cyclicity of open period annuli
Duke Mathematical Journal, Duke University Press, 2010, 152 (1), pp.1-26. ⟨10.1215/00127094-2010-005⟩